×

zbMATH — the first resource for mathematics

Strong vector \(F\)-complementary problem and least element problem of feasible set. (English) Zbl 1135.90411
Summary: We introduce several classes of strong vector \(F\)-complementary problems and give some existence results for these problems in Banach spaces. We also discuss the least element problems of feasible sets and present their relations with the strong vector \(F\)-complementary problems.

MSC:
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
49J40 Variational inequalities
65K10 Numerical optimization and variational techniques
90C29 Multi-objective and goal programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, G.Y., Existence of solutions for a vector variational inequalityan extension of hartman – stampacchia theorem, J. optim. theory appl., 74, 445-456, (1992) · Zbl 0795.49010
[2] Chen, G.Y.; Yang, X.Q., The vector complementary problem and its equivalences with the weak minimal elements in ordered spaces, J. math. anal. appl., 153, 1, 136-158, (1990) · Zbl 0712.90083
[3] Daniilidis, A.; Hadjisavvas, N., Existence theorems for vector variational inequalities, Bull. austral. math. soc., 54, 473-481, (1996) · Zbl 0887.49004
[4] Fan, K., A generalization of Tychonoff’s fixed point theorem, Math. ann., 142, 305-310, (1961) · Zbl 0093.36701
[5] Giannessi, F., Theorems of alternative, quadratic programs and complementarity problems, () · Zbl 0484.90081
[6] F. Giannessi (Ed.), Vector Variational Inequalities and Vector Equilibria, Kluwer Academic Publishers, Dordrecht, Holland, 2000. · Zbl 0952.00009
[7] Hu, J.Y., Simultaneous vector variational inequalities and vector implicit complementarity problem, J. optim. theory appl., 93, 141-151, (1997) · Zbl 0901.90169
[8] Konnov, I.V.; Yao, J.C., On the generalized vector variational inequality problems, J. math. anal. appl., 206, 42-58, (1997) · Zbl 0878.49006
[9] Lee, G.M.; Kim, D.S.; Lee, B.S., Generalized vector variational inequality, Appl. math. lett., 9, 39-42, (1996) · Zbl 0862.49014
[10] Lin, K.L.; Yang, D.P.; Yao, J.C., Generalized vector variational inequality, J. optim. theory appl., 92, 117-125, (1997) · Zbl 0886.90157
[11] Riddell, R.C., Equivalence of nonlinear complementarity problems and least element problems in Banach lattices, Math. oper. res., 6, 462-474, (1981) · Zbl 0494.90077
[12] Siddqi, A.H.; Ansari, Q.H.; Khaliq, A., On vector variational inequalities, J. optim. theory appl., 84, 171-180, (1995) · Zbl 0827.47050
[13] Tarafdar, E.; Yuan, G.X.Z., Generalized variational inequalities and its applications, Nonlinear anal. TMA, 30, 4171-4181, (1997) · Zbl 0912.49004
[14] Yang, X.Q., Vector variational inequality and its duality, Nonlinear anal. TMA, 95, 729-734, (1993) · Zbl 0901.90162
[15] Yang, X.Q., Vector complementarity and minimal element problems, J. optim. theory appl., 77, 3, 483-495, (1993) · Zbl 0796.49014
[16] Yin, H.Y.; Xu, C.X.; Zhang, Z.X., The F-complementarity problem and its equivalence with the least element problem, Acta math. sinica, 44, 4, 679-686, (2001) · Zbl 1022.90034
[17] Yu, S.Y.; Yao, J.C., On vector variational inequalities, J. optim. theory appl., 89, 749-769, (1996) · Zbl 0848.49012
[18] Yuan, G.X.Z., KKM theory and applications in nonlinear analysis, (1999), Marcel Dekker New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.